# SDR DALA2022032301884

- Difficulty date: March 22, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N327NB
- Make and model: Airbus A319-114
- Aircraft serial: 1501
- Aircraft time: 52,181 hours, 27,131 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3127 - DOOR 2R KEEPS DISARMING DURING FLIGHT. HAD REARM TWICE DURING CRUISE. CORRECTIVE ACTION: REPLACE PROX SWITCH 17WV2. (8592346)
